# SDR 9715119979

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ROW 11, 12, AND 13 EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERIES AND POWER PACK, OPERATIONAL CHECK OK.
